# SDR RAIA980809

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Part number: 31058993
- Condition: Failed
- Location: Engine
- Part time: 5,348 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA - FLT 7750- IEC'S FAULTED.  REMOVED AND REPLACED NR 2 NTS PRESSURE SWITCH.  (M)
